# SDR ASAA2022110540656

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 35,338 hours, 11,265 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 8005701
- Condition: Faulted
- Location: Speed Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"FEEL DIFF PRESS" LIGHT AND "SPEED BRAKE DO NOT ARM" LIGHT ILLUMINATED ON TAKEOFF. HYD PRESSURES NORMAL. GROUNDED - YES. AIR TURNBACK - CREW REPORTED HE FELT A MOMENTARY BUMP BUT WHEN HE CHECKED THE HYDRAULIC PRESSURE INDICATOR IT WAS NORMAL. DUPLICATED PROBLEM WITH PSEU IN AIRMODE AND S1131 DEACTIVATED. RMVD & RPLCD SPEED BRAKE GND SENSOR S1131 REF B737-900 AMM 27-62-61-000-804/-400-809. OPS NML REF AMM 27-62-61. AIRCRAFT JACKED AND VERIFIED SPEED BRAKE GND PROX SNSR S1131 MOVES TO "FAR" ARMED SPEED BRAKES IN AIR. NO FEEL DIFF LT OR SPD BRK DO NOT ARM LT. DOWNJACKED A/C AND VERIFIED SPD BRAKE LTS/ FEEL DIFF LT REMAIN OUT. ACCOMPLISHED AUTOSTOW ACTUATOR GROUND TEST NO DEFECTS NOTED. ACTIVATED AUTOSPEED BRAKES HIGHSPEED SIM. NO DEFECTS NOTED. 4 EA CBS PULLED/TAGGED AND RESET. SPD BRAKE OP CHK GOOD. REF AMM 27-62-61 & 27-62-61-720-801.
